Lipitor Stages of Alzheimers, Pins and Needles, Early Stages of Alzheimers, Anti Depressent, Pain in My Heart
My dr. put me on Lipitor. I took it for 4 months. At the 4 month mark, I was SO depressed, I couldn't function. Crying constantly, no concentration..almost like I was in a trance most of the time. I had problems finding the correct words to use, was ... more »
My dr. put me on Lipitor. I took it for 4 months. At the 4 month mark, I was SO depressed, I couldn't function. Crying constantly, no concentration..almost like I was in a trance most of the time. I had problems finding the correct words to use, was paranoid about everything and everyone. I actually thought I must be in the early stages of Alzheimer. Honestly..I didn't know what was wrong with me. I had an actual "pain" in my heart and pins and needles feelings in my fingers and hand on the right side. My forearm became terribly "achy". I went back to the dr. and she said.."oh, I think you're depressed!" Gave me a prescription for celexa (anti-depressant, and sent me on my way. I went home..decided that I WAS NOT going to take an anti-depressant and began to do a little research on the lipitor. Amazingly..I couldn't believe the info that I found with people who had the same symptoms as me! I stopped taking it immediately and within 2 days..my depression and paranoia went away. However I am left with such weakness and pain in my rt. forearm and bicep as well as both shoulders. I went back to the dr. and explained what I had done (guess I shouldn't have mentioned about what i had read on the internet) Because she wouldn't believe that the lipitor would cause that and also said that I had been off of it long enough now(4 months at that point), that any pain that i was experiencing would be all gone! She wouldn't believe me and made me feel like I was crazy!! So..now not sure what to do. Will the pain go away, I wonder? Is there a way to "detoxify" one's self to rid us of all the bad stuff or is the muscle damage permanent and does it keep on going and just keep destroying the muscles, even though we've stopped taking the stupid stuff?? I wish someone could come up with an answer, because I don't know who to go to ask. I can't believe how weak my arms have become since taking it. Will it ever improve I wonder?